# SDR WWMA9600014

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR INTRANSIT LIGHT STAYED ON AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  UPON INVESTIGATION MAINTENANCE FOUND A LARGE ICE BUILD-UP ON THE LANDING GEAR.  THE ICE WAS REMOVED AND A GEAR SWING WAS PERFORMED.
